# SDR 04FDEA02163

- Difficulty date: July 23, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP STOP FITTING FOUND CRACKED 2 PLACES. REMOVED CRACKED STOP FITTING AS PER SRM 51-31-01, VOLUME II AND   INSTALLED NEW   FITTING AT RIGHT HAND WING OUTBOARD FLAP AS PER SRM 51-33-01, VOLUME II.
